International Journal of Algebra

Online Edition, Vol. 12, 2018, no. 5-8

Sayed Hossein Ghazavi
      Quasi ordering hypergroups in EL2 - hyperstructures
      International Journal of Algebra, Vol. 12, 2018, no. 5, 189-195
      doi: 10.12988/ija.2018.8726

Georgie F. Tabaranza, Jocelyn P. Vilela
      On fuzzy hyper B-ideals of hyper B-algebras
      International Journal of Algebra, Vol. 12, 2018, no. 5, 197-209
      doi: 10.12988/ija.2018.8621

Youssouf M. Diagana
      Quasi-bigraduations of rings, criteria of generalized analytic independence
      International Journal of Algebra, Vol. 12, 2018, no. 5, 211-226
      doi: 10.12988/ija.2018.8725

Onur Agirtici, Oznur Golbasi
      Results on multiplicative semiderivations in semiprime rings
      International Journal of Algebra, Vol. 12, 2018, no. 6, 227-233
      doi: 10.12988/ija.2018.8620

A. Mekrami, A. Rochdi
      Embedding problems for real division algebras
      International Journal of Algebra, Vol. 12, 2018, no. 6, 235-246
      doi: 10.12988/ija.2018.8622

Gregoria Ariyanti, Ari Suparwanto, Budi Surodjo
      A note on linearly independence over the symmetrized max-plus algebra
      International Journal of Algebra, Vol. 12, 2018, no. 6, 247-255
      doi: 10.12988/ija.2018.8727

Mamadou Ghouraissiou Camara, Demba Sow, Djiby Sow
      DTRU1: first generalization of NTRU using dual integers
      International Journal of Algebra, Vol. 12, 2018, no. 7, 257-271
      doi: 10.12988/ija.2018.311115

Irena Stojmenovska, Donco Dimovski
      On vector varieties of (n,m)-semigroups
      International Journal of Algebra, Vol. 12, 2018, no. 7, 273-283
      doi: 10.12988/ija.2018.8933

Javier Diaz-Vargas, Jose Antonio Sozaya-Chan
      On permutation polynomials over local finite commutative rings
      International Journal of Algebra, Vol. 12, 2018, no. 7, 285-295
      doi: 10.12988/ija.2018.8935

Mohammad Shadab Khan, Mohd Arif Raza, Nadeem ur Rehman
      On derivations in prime and semiprime rings with Banach algebras
      International Journal of Algebra, Vol. 12, 2018, no. 8, 297-309
      doi: 10.12988/ija.2018.8830

Shin-Wook Kim
      Searching the ranks of elliptic curves y2 = x3 - px
      International Journal of Algebra, Vol. 12, 2018, no. 8, 311-318
      doi: 10.12988/ija.2018.8934

Idrissa Yaya
      Classification and reduction of bifiltrations
      International Journal of Algebra, Vol. 12, 2018, no. 8, 319-332
      doi: 10.12988/ija.2018.8936

Dilek Namli
      On integer solutions of the cubic equations over certain fields Zn
      International Journal of Algebra, Vol. 12, 2018, no. 8, 333-336
      doi: 10.12988/ija.2018.81238